# SDR DL76K021193

- Difficulty date: October 13, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 11,491 hours, 5,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Part serial: 0197
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXT LT WING EMER LIGHTS INOP.  REPLACED BATTERY CHARGER.
